# SDR DHL9780775C

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, C3 DOOR SKIN HAS BROKEN LOWER EDGE.  REMOVED PREVIOUSLY INSTALLED FILLER AND FABRICATED NEW FILLER PER DC-8 SRM 52-2-0.
